Lipschitz Regularity of Solutions for Mixed Integro-Differential Equations

Abstract : We establish new Hoelder and Lipschitz estimates for viscosity solutions of a large class of elliptic and parabolic nonlinear integro-differential equations, by the classical Ishii-Lions's method. We thus extend the Hoelder regularity results recently obtained by Barles, Chasseigne and Imbert (2011). In addition, we deal with a new class of nonlocal equations that we term mixed integro-differential equations. These equations are particularly interesting, as they are degenerate both in the local and nonlocal term, but their overall behavior is driven by the local-nonlocal interaction, e.g. the fractional diffusion may give the ellipticity in one direction and the classical diffusion in the complementary one.
Type de document :
Article dans une revue
Liste complète des métadonnées

Littérature citée [18 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00608848
Contributeur : Adina Ciomaga <>
Soumis le : jeudi 5 janvier 2012 - 22:48:07
Dernière modification le : mercredi 19 février 2020 - 09:00:56
Archivage à long terme le : lundi 19 novembre 2012 - 12:30:34

Fichiers

BCCI_Lipschitz_rw.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Guy Barles, Emmanuel Chasseigne, Adina Ciomaga, Cyril Imbert. Lipschitz Regularity of Solutions for Mixed Integro-Differential Equations. Journal of Differential Equations, Elsevier, 2012, 252 (11), pp.6012-6060. ⟨10.1016/j.jde.2012.02.013⟩. ⟨hal-00608848v2⟩

Partager

Métriques

Consultations de la notice

659

Téléchargements de fichiers

442